International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: (Almost) Optimal Constructions of UOWHFs from 1-to-1 and Known-Regular One-way Functions

Authors:
Yu Yu
Dawu Gu
Xiangxue Li
Jian Weng
Download:
URL: https://eprint.iacr.org/2014/393
Search ePrint
Search Google
BibTeX
@article{eprint-2014-25368,
  title={(Almost) Optimal Constructions of UOWHFs from 1-to-1 and Known-Regular One-way Functions},
  journal={IACR Cryptology ePrint Archive},
  volume={2014},
  pages={393},
  url={https://eprint.iacr.org/2014/393},
  author={Yu Yu and Dawu Gu and Xiangxue Li and Jian Weng},
  year=2014
}